Ask an expert
Question

11 Mar 2003

Post Prostate Operation Problems.
About 3 1/2 years ago i had my prostate removed. Since then I have had a problem which seems to be getting worse. I have a hard time getting it up and then it relaxes before I am finished. If I do ejeculate the sensation (thrill / feeling) only last's about 10 seconds.
Thanking you in anticipation.
Answer 325 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

DCJAY, it sounds like some of the nerves were damaged during the operation. If this is the case, only time will tell whether it will clear up completely. In the meantime you can try Viagra® or Uprema® - one of the is bound to work. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18818 votes
Vote